Optimal Guaranteed Cost Filtering For Markovian Jump Discrete-Time Systems
Mahmoud, Magdi S and Shi, Peng (2004) Optimal Guaranteed Cost Filtering For Markovian Jump Discrete-Time Systems. Mathematical Problems in Engineering, 2004 (1). pp. 33-48. ISSN 1024-123XFull text for this resource is not available from the Research Repository.
This paper develops a result on the design of robust steady-state estimator for a class of uncertain discrete-time systems with Markovian jump parameters. This result extends the steady-state Kalman filter to the case of norm-bounded time-varying uncertainties in the state and measurement equations as well as jumping parameters. We derive a linear state estimator such that the estimation-error covariance is guaranteed to lie within a certain bound for all admissible uncertainties. The solution is given in terms of a family of linear matrix inequalities (LMIs). A numerical example is included to illustrate the theory.
|Uncontrolled Keywords:||ResPubID18901, Markovian jump, discrete-time jumping, linear matrix inequalities|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0103 Numerical and Computational Mathematics
|Date Deposited:||30 May 2011 06:28|
|Last Modified:||24 Mar 2015 04:44|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||12 - View on Scopus|
Repository staff only